# SDR UVVR2010042800007

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N265M
- Make and model: Rkwell NA26565
- Aircraft serial: 46531
- Aircraft time: 15,572 hours, 11,787 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3701301213
- Condition: Corroded
- Location: Zone 500
- Part time: 15,572 hours, 11,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(UVVR) WHILE AIRCRAFT WAS STRIPPED FOR A PAINT JOB, VISUAL INSPECTION OF LT WING OVERWING FAIRING WAS DELAMANATED. AFTER FUTHER PANEL REMOVAL, FOUND CORROSION EXTENDING UNDER OVERWING FAIRING. CORROSION EXTENDING THROUGH LT WING PLANK AT W.S. 102.5 TO W.S. 107 APPROX. 10 INCHES FROM FRONT SPAR EXTENDING APPROX. 15 INCHES FROM FRONT SPAR (CORROSION FOUND IS EXFOLIATED).   THIS AREA IS ONLY INSPECTED BY VISUAL MEANS DURING A 150 HOUR INSPECTION AND THE WING PLANKS ARE COVERED UP BY THE OVERWING FAIRINGS WHICH ARE FIBERGLASS OVERLAYS
